# SDR UALA2009041001035

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562, Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK COMPARTMENT SHEAR TIE CORRODED FWD AND AFT SIDE BS 1562, BL 0.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED NEW SHEAR TIE AND INSTALLED.
